I have been experiencing chronic muscle pain in my arms, legs, and back for a period of time that might correlate with my time using trazodone.
27 Feb 2010
I found this information that adresses your problem.
"most COMMON side effects persist or become bothersome when using Trazodone:
Blurred vision; constipation; decreased appetite; dizziness; drowsiness; dry mouth; general body discomfort; headache; incoordination; light-headedness; muscle aches/pains; nausea; nervousness; sleeplessness; stomach pain; stuffy nose; swelling of the skin; tiredness; tremors."
27 Feb 2010
i've been taking trazodone 50mg to 100mg for almost a year now i can't say i have had anymore ache and pains than usual but the fatigue and sleepiness is a problem and if you have CTS or fibromyalgia or depression those will also sometimes make you feel tired and sleepy too. maybe you should talk with you doctor about how you are feeling and the two of you decide if it's the medication or something else. missy
24 Dec 2011
Hello printer1. Just to add my thoughts to your question. I was on trazodone for several years and truth be told, I didn't have any aches and pains. I took it at night to help me sleep. So sorry,can't say I have experienced what you've been going through. Wishing you the best, pledge
9 Jun 2012
I know that it was back in 2010 that your posted your question. I hope you still are looking for answers.
I have been using Trazodone for about 3 and 1/2 years. I began to have SEVERE lower back pain shortly after commencing use of it. I, however, (strangely enough), still find that 300mgs of Trazodone helps to reduce my pain. Crazy, yes?
If you do some research on the negative effects of this medication, you will read that they include muscle pain.
I hope you stopped using it and are, now, feeling MUCH better!
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking trazodone, citalopram for a while now, and I know that one of the side effects is muscle aches. I have a very physical job, so ...
3 answers • 1 Jul 2011
I hurt my shoulder a few days ago and my doctor gave me tylenol 3 for the pain. I take citalopram, and trazodone, and he prescribed the tylenol so ...
2 answers • 15 Jul 2011
Dr. says I will not be able to tell the difference... but I really like my Valium. Is he bluffing? Anybody with similar experience? I suffer from ...
4 answers • 7 Nov 2013